# SDR DALA1247829208

- Difficulty date: September 3, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 46,308 hours, 24,670 cycles
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 066011711001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON POWER UP AND RESETTING CIRCUIT BREAKER ARCING NOISE AND ASSOCIATED ELECTRICAL ODOR FOUND CAPT VSI/TCAS INDICATOR INOP PULLED AND RESET CIRCUIT BREAKER INDICATOR STILL INOP.  CONFIRMED SOURCE OF ELECTRICAL ODOR WAS FAILED CAPTAINS VSI.  REMOVED AND REPLACED VSI.  OPERATION CHECKS GOOD.
